# SDR HALA2019050400212

- Difficulty date: May 1, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 13,053 hours, 2,009 cycles
- System (JASC): 2210 · Autopilot System
- Part: Cdu
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - CAPT MCDU WHEN ATC COMM BUTTON PUSHED, SUBSYSTEM NOT AVAILABLE MSG POPS UP.  RESET MCDU AND OPS CK GOOD. AFS TEST PASSED, NO FAULT NOTED PER AMM 22-96-00-740-801-A. OK FOR SVC.
